# SDR DALA2025010600108

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 146,934 hours, 21,915 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 171 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: R/R SLIDE LIGHT ASSEMBLY PER B767-300 AMM 52-73. OPS CHECK OK. (0741563)
